# SDR QXEA2013021200356

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Damaged
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 5 FLAP TRACK CARRIAGE DW ROLLERS BEYOND AMM LIMITS. REPLACED LT NR 4 FLAP TRACK CARRIAGE LOWER DW ROLLERS IAW TASK CARD CSL84-27-021/3.   FUNCTIONAL TEST OF FLAP CONTROL SYSTEM AND OPS TEST OF THE WING FLAPS C/W NO DEFECTS NOTED IAW AMM 27-50-00-710-801 & 27-51-00-720-801.
